Share This Article:

Refinements to Hadamard’s Inequality for Log-Convex Functions

Full-Text HTML Download Download as PDF (Size:119KB) PP. 899-903
DOI: 10.4236/am.2011.27120    6,491 Downloads   10,474 Views   Citations

ABSTRACT

In this paper we show that a log-convex function satisfies Hadamard's inequality, as well as we give an extension for this result in several directions.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

W. Sulaiman, "Refinements to Hadamard’s Inequality for Log-Convex Functions," Applied Mathematics, Vol. 2 No. 7, 2011, pp. 899-903. doi: 10.4236/am.2011.27120.

References

[1] L. Fejér, “Uber die Fourierreihen, II,” Math. Naturwiss Anz. Ungar. Akad. Wiss, Hungarian, Vol. 24, 1906, pp. 369-390.
[2] P. M. Gill, C. E. M. Pearse and J. Pe?ari?, “Hadamard’s Inequality for R-Convex Functions,” Mathematical In-equalities & Applications, Vol. 215, No. 2, 1997, pp. 461-470.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.